# SDR DL767950665

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND LIGHTNING STRIKES TOP OF FUSELAGE LOCATED FWD AND AFT OF PRODUCTION SPLICE FWD OF VERTICAL STABLIZER 3 FWD AND 3 AFT, BURNISHED OUT AND REMOVED RIVETS EDDY CURRENT.  CHECKED OK INSTALLED RIVETS PER SRM 53-00-01
